An additional remark on self-conjugate functions of Boolean algebras

Notre Dame Journal of Formal Logic 19 (4):637-638 (1978)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093888513
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,520
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Self-Conjugate Functions on Boolean Algebras.Thomas A. Sudkamp - 1978 - Notre Dame Journal of Formal Logic 19 (3):504-512.
A Remark on Martin's Conjecture.Su Gao - 2001 - Journal of Symbolic Logic 66 (1):401-406.
Elementary Embedding Between Countable Boolean Algebras.Robert Bonnet & Matatyahu Rubin - 1991 - Journal of Symbolic Logic 56 (4):1212-1229.
Definable Sets in Boolean Ordered o-Minimal Structures. II.Roman Wencel - 2003 - Journal of Symbolic Logic 68 (1):35-51.
Boolean Valued Lie Algebras.Hirokazu Nishimura - 1991 - Journal of Symbolic Logic 56 (2):731-741.
Added to PP index
2010-08-24

Total downloads
3 ( #708,491 of 2,180,839 )

Recent downloads (6 months)
1 ( #299,822 of 2,180,839 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums